Show simple item record

dc.contributor.authorWang, Lixia ( )
dc.date.accessioned2022-03-09T19:13:45Z
dc.date.available2022-03-09T19:13:45Z
dc.date.issued2018-10-17
dc.identifier.citationWang, L. (2018). Multiple solutions for nonhomogeneous Choquard equations. Electronic Journal of Differential Equations, 2018(172), pp. 1-27.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15468
dc.description.abstract

In this article, we consider the multiple solutions for the nonhomogeneous Choquard equations

-∆u + u = (1/|x|α ∗ |u|p)|u|p-2 u + h(x), x ∈ ℝN,

and

-∆u = (1/|x|α ∗ |u|2*α)|u|2*α-2u + h(x), x ∈ ℝN,

where N ≥ 3, 0 < α < N, 2 - α/N < p < 2*α = 2N-α/N-2. Under suitable assumptions on h, we obtain at least two solutions on the subcritical case 2 - α/N < p < 2*α and on the critical case p = 2*α.

dc.formatText
dc.format.extent27 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectChoquard equationen_US
dc.subjectNonhomogeneousen_US
dc.subjectCritical exponenten_US
dc.titleMultiple solutions for nonhomogeneous Choquard equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record